# SDR 08FDEA01945

- Difficulty date: May 21, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 652954823
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DITCHING PAN FWD ATTACH ANGLE BS 1166, RBL 38 - 47, IS CRACKED AT RBL 45 - 4.  REMOVED DAMAGED PART (ANGLE) FABRICATED NEW, TREATED AND PRIMED AND INSTALLED IAW SRM 51-10-02 PG 1, 51-30-02, PG 1 AND DWG 65-29548.  THIS IS CLASSIFIED AS A MINOR REPAIR.
